On the Hénon-Heiles system in three dimensions: The role of the axial symmetry

Autor: Yanguas Sayas, Patricia; Palacián, J.F.; San Juan Díaz, Juan Félix; Ferrer, S.; 

Tipo de documento: Artículo de revista

Revista: Physics Letters, Section A: General, Atomic and Solid State Physics. ISSN: 0375-9601. Año: 1997. Número: 4. Volumen: 228. Páginas: 255-260.

doi 10.1016/S0375-9601(97)00110-2Texto completo open access 

CIRC: GRUPO A

Referencias:

  • Ferrer, S., Gárate, J., New trends in Hamiltonian systems and celestial mechanics (1996) ASND, 8, p. 179. , eds. E. Lacomba and J. Llibre, World Scientific, Singapore
  • Ferrer, S., Lara, M., Palacián, J., Yanguas, P., (1996) Hamiltonian Systems with Three or More Degrees of Freedom, , ed. A. Delshams Kluwer, Dordrecht, to appear
  • Ferrer, S., Lara, M., Palacián, J., Viartola, A., San Juan, J.F., Yanguas, P., (1997) Int. J. Bifurc. Chaos, , submitted
  • Ferrer, S., Lara, M., Palacián, J., Viartola, A., San Juan, J.F., Yanguas, P., (1997) Int. J. Bifurc. Chaos, , submitted
  • Cushman, R., Ferrer, S., Hanßmann, H., (1997), in preparation
  • Hénon, M., Heiles, C., (1964) Astron. J., 69, p. 73
  • Gutzwiller, M.C., Chaos in classical and quantum mechanics (1991) IAM, 1. , Springer, Berlin
  • Lichtenberg, A.J., Lieberman, M.A., Regular and chaotic dynamics (1992) AMS, 38. , Springer, Berlin
  • Davies, K.T.R., Huston, T.E., Baranger, M., (1992) CHAOS, 2, p. 215
  • Miller, B.R., (1991) Celes. Mech. Dynam. Astron., 51, p. 251. , and references therein
  • Churchill, R.C., Pecelli, G., Rod, D.L., Stochastic behavior in classical and quantum Hamiltonian systems (1979) LNP 93, p. 76. , eds. G. Casati and J. Ford, Springer, Berlin
  • Churchill, R.C., Kummer, M., Rod, D.L., (1983) J. Diff. Equat., 49, p. 359
  • Fradkin, D.M., (1965) Am. J. Phys. A, 33, p. 207
  • Moser, J., (1970) Comm. Pure Appl. Math., 23, p. 609
  • Sanders, J.A., Verhulst, F., Averaging methods in nonlinear dynamical systems (1985) AMS, 59. , Springer, Berlin
  • Arms, J.M., Cushman, R., Gotay, J.M., (1991) The Geometry of Hamiltonian Systems, p. 33. , ed. T. Ratiu Springer, Berlin
  • Robe, H., (1985) Astron. Astrophys., 142, p. 351
  • (1987) Astron. Astrophys., 182, p. 202
  • Verhulst, F., (1979) Philos. Trans. R. Soc. A, 290, p. 435
  • De Zeeuw, T., (1985) Month. Not. R. Astron. Soc., 215, p. 731
  • Deprit, A., (1969) Celes. Mech., 1, p. 12
  • Deprit, A., (1991) Celes. Mech. Dynam. Astron., 51, p. 201
  • Smale, S., (1970) Inv. Math., 10, p. 305
  • Pascua, P., Rubio, J.L., Viartola, A., Ferrer, S., (1996) Int. J. Bifurc. Chaos, 6, p. 1411
  • Yanguas, P., (1997), Ph.D. thesis, in preparation